English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Excursion set approach: Stratonovich approximation and Cholesky decomposition

MPS-Authors
/persons/resource/persons225737

Ayromlou,  Mohammadreza
Galaxy Formation, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Nikakhtar, F., Ayromlou, M., Baghram, S., Rahvar, S., Tabar, M. R. R., & Sheth, R. K. (2018). The Excursion set approach: Stratonovich approximation and Cholesky decomposition. Monthly Notices of the Royal Astronomical Society, 478(4), 5296-5300. doi:10.1093/mnras/sty1415.


Cite as: http://hdl.handle.net/21.11116/0000-0002-0C45-4
Abstract
There is no abstract available